# SDR ABXA2011080673

- Difficulty date: August 3, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: ABXA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 79,758 hours, 37,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111T10034
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HOLE AT STA 957 AT LOWEST ROW MEASURES .625; BLUE PRINT SIZE AT .500, REPAIRED IAW B653-59426-MR.
